# SDR 29GA2015071000002

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 33,751 hours, 37,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HAS EXCESSIVE ROTATIONAL FORCE ON THE HANDLE WHEN OPENING.  PERFORMED OPS CHECK ON THE MAIN CABIN DOOR, OPS CHECKED GOOD.
